| Model Number |
37612 |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the reason for call was to get mri and registration information.The caller stated that the x-rays showed that the patient had two leads but the registration information showed only one current lead.The caller stated that the patient has been having issues with the implanted system.The patient met with the healthcare provider (hcp) on (b)(6) 2026 and they could not make the desired therapy adjustment.The caller did not have any other details about the issue that the patient was having.Troubleshooting was not required.The issue was not resolved through troubleshooting.Technical services reviewed mri information.